WELCOME TO THE ANGINA COMMUNITY: This Patient-To-Patient Community is for discussions relating to: Causes, Complications, Diagnosis, Living With Issues, Prognosis, Research, Risk Factors and Treatment of Angina.
Im 36 years old female for the last 7 months i have felt so ill.It started with chest pains in the left side of my chest and fatigue.I went to my doctor and he checked my blood pressure and examined me and said it was a pulled muscle in my ribs.He told me to take ibuprofen.A few days later it was worse and my neck felt swollen so i went back and seen a different doctor she said it was anxiety plus the pulled muscle and it would take a long time to heal and that there was no swelling in my neck.I left it for a while as the ibuprofen seemed to ease the pain.I went back 4 weeks ago as i was still suffering with it and the doctor said he thought it was inflamation (inflammation) and sent me for blood tests.The results came back all ok, no inflamation (inflammation) but i was anemic and my vitamin d and calcium was low.I asked if the anemia could have caused the chest pain and he said no, i wasnt that aneamic but as soon as i started taking the iron tablets the pain has gone, ive had no chest pain for 2 weeks now.But i still feel so tired and ill, the right side of my neck is swollen, the cervical lymph nodes and i have no cold or throat pain.
I have psoriasis pretty bad on my scalp and body it effects my nails and i have arthritus due to it.I have very bad periods and take mefanamic acid for them.
Could my anemia have caused the chest pains? the doctor said it was 7 and as im anemic a lot my normal level is 11?
Anemia is unlikely to be the cause of the chest pain unless it is very low (below 5). Vitamin D and calcium deficiency could be related to neuro-muscular issues and could cause chest discomfort. Inflammation is again a good possibility which may not always show up on the blood tests. With enlarged cervical lymphnodes infections/ inflammation in the head and neck region may need to be considered as well. Fatigue is a vague symptom and could be associated with anemia, nutrient deficiencies or any systemic issue. I would suggest discussing the situation and the appropriate management plan in detail with your treating doctor.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.